Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had surgery to remove the wisdom tooth. Nausea and dizziness, vomiting. Stopped pain medication. How to stop nausea?

I went through surgery on Tuesday to get all four of my wisdom teeth out. I ve felt nauseous and dizzy. Yesterday I vomited twice and my stomach is feeling that queezy feeling again. I am now off all my pain medication except an IB pro every 4 hours. I ve been eating each time I swallow the pill . What am I doing wrong and how can I stop the nauseous feeling?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response

After extraction of wisdom teeth , it takes 7 to 10 days usually for the extraction socket to heal and close completely provided if there is no infection.
During the healing process you there is increased salivary secretion and due to stimulation of antibiotics and analgesics you may experience the feeling on nausea and vomiting.
Few antibiotics increases acid redux in the body which leads to dizziness so don't worry as it is a secondary reaction.
To get rid of nausea and vomiting start with antacid tablets twice daily before meals.
Use antiseptic mouthwash like chlorhexidine for mouth rinsing which prevents infection ,reduses salivation and gives soothing effect.

I hope this helps,

Take care.
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor